# SDR 0103213105

- Difficulty date: September 10, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N305NB
- Make and model: Airbus A319-113
- Aircraft serial: 1090
- Aircraft time: 5,890 hours, 3,096 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT IN CLIMB THROUGH FL330, THE ECAM SHOWED AN IMMEDIATE LOSS OF YELLOW SYSTEM HYDRAULIC FLUID.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE FOUND HYDRAULIC LINE LEAKING IN RIGHT ENGINE PYLON.  INSTALLED TEMPORARY LINE.  PERMANENT LINE REPLACEMENT IS ON DEFERRAL.
